# SDR HEEA979104

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B
- Aircraft serial: 3624
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 206030539003
- Condition: Separation
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT SEPARATION BEYOND LIMITS.
